MathSciNet Relay Station
MathSciNet bibliographic data
MR2216841 (2007a:46075) 46L65 (46H25 46M18)
Volosova, N. V. Description of projective ideals in quantized algebras of continuous functions on compacta. (Russian) Vestnik Moskov. Univ. Ser. I Mat. Mekh. 2005, no. 5, 20--24, 80; translation in Moscow Univ. Math. Bull. 60 (2005), no. 5, 19–23 (2006)
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement